# SDR 96ZZZX3225

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6126C
- Make and model: Cessna T310R
- Aircraft serial: 310R1293
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: MS244614
- Condition: Failed
- Location: Nlg Rods
- Part time: 3,811 hours
- Component: 08421211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING NOSE LANDING GEAR RODS AND ATTACHMENTS, FOUND NEEDLE BEARINGS SHOWING AND ROD END SITTING HIGHER THAN NORMAL IN THE IDLER BELLCRANK.  REMOVED BOLT RETAINING THE PUSH/PULL ROD AND FOUND BEARING RETAINER SHEARED ON THE UPPER SECTION OF BEARING.
